# SDR HNAA2025112000769

- Difficulty date: October 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RT CENTER FLOOR SUPPORT HAS CORROSION AROUND NUTPLATE HOLES.  PERFORMED PERMANENT REPAIR ON FWD GALLEY RT CENTER FLOOR SUPPORT IAW  EO1-53-25-0387 AND SRM 53-21-02, ITEM 2, FIG 201.
